MathSciNet Relay Station
MathSciNet bibliographic data
MR1435671 81T05 (46L50 46L60)
Florig, Martin; Summers, Stephen J. On the statistical independence of algebras of observables. J. Math. Phys. 38 (1997), no. 3, 1318–1328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement